# SDR AALA201902259020

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 7,393 hours, 2,992 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 16175H6389
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN FIRST OFFICERS #1 WINDOW.   THE AIRCRAFT WAS GROUNDED.  REPLACED WINDOW PER TASK CARD 56-94-04.
